MathSciNet Relay Station
MathSciNet bibliographic data
MR410021 34G05 (12B40 14G20)
Stoller, Gerald S. Form of solutions to the $p$-adic equation $y' =0$. Bull. Amer. Math. Soc. 82 (1976), no. 4, 557–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement